TU Darmstadt / ULB / TUbiblio

Conformal invariance of the Lungren–Monin–Novikov equations for vorticity fields in 2D turbulence

Grebenev, V. N. and Wacławczyk, M. and Oberlack, M. (2017):
Conformal invariance of the Lungren–Monin–Novikov equations for vorticity fields in 2D turbulence.
50, In: Journal of Physics A: Mathematical and Theoretical, (43), p. 435502, ISSN 1751-8113, DOI: 10.1088/1751-8121/aa8c69,
[Online-Edition: https://doi.org/10.1088/1751-8121/aa8c69],
[Article]

Item Type: Article
Erschienen: 2017
Creators: Grebenev, V. N. and Wacławczyk, M. and Oberlack, M.
Title: Conformal invariance of the Lungren–Monin–Novikov equations for vorticity fields in 2D turbulence
Language: English
Journal or Publication Title: Journal of Physics A: Mathematical and Theoretical
Volume: 50
Number: 43
Divisions: Profile Areas
Profile Areas > Thermo-Fluids & Interfaces
Date Deposited: 26 Oct 2017 08:06
DOI: 10.1088/1751-8121/aa8c69
Official URL: https://doi.org/10.1088/1751-8121/aa8c69
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item